American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[2] Su Gao, Steve Jackson and Bünyamin Sarı. On the complexity of the uniform homeomorphism relation between separable Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 3071-3099. MR 2775799.
Abstract, references, and article information   
View Article: PDF

[3] Todd Eisworth and Peter Nyikos. Antidiamond principles and topological applications. Trans. Amer. Math. Soc. 361 (2009) 5695-5719. MR 2529910.
Abstract, references, and article information   
View Article: PDF

[4] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information   
View Article: PDF

[5] Su Gao, Steve Jackson, Miklós Laczkovich and R. Daniel Mauldin. On the unique representation of families of sets. Trans. Amer. Math. Soc. 360 (2008) 939-958. MR 2346478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Todd Eisworth and Peter Nyikos. First countable, countably compact spaces and the continuum hypothesis. Trans. Amer. Math. Soc. 357 (2005) 4269-4299. MR 2156711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Goldstern and Saharon Shelah. Clones from creatures. Trans. Amer. Math. Soc. 357 (2005) 3525-3551. MR 2146637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joan Bagaria and Jordi López-Abad. Determinacy and weakly Ramsey sets in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 1327-1349. MR 1873008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Z. T. Balogh, S. W. Davis, W. Just, S. Shelah and P. J. Szeptycki. Strongly almost disjoint sets and weakly uniform bases. Trans. Amer. Math. Soc. 352 (2000) 4971-4987. MR 1707497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Franklin D. Tall. Topological applications of generic huge embeddings . Trans. Amer. Math. Soc. 341 (1994) 45-68. MR 1223302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul C. Eklof and Saharon Shelah. On a conjecture regarding nonstandard uniserial modules . Trans. Amer. Math. Soc. 340 (1993) 337-351. MR 1159192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alan H. Mekler. The structure of groups which are almost the direct sum of countable abelian groups . Trans. Amer. Math. Soc. 303 (1987) 145-160. MR 896012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lee A. Rubel. Some research problems about algebraic differential equations . Trans. Amer. Math. Soc. 280 (1983) 43-52. MR 712248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1